# SDR DALA1317330658

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 74,323 hours, 34,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE RT SIDE FROM SEAT 29 THRU 37.  FOUND WIRES IN TRACK BROKEN AT SEAT 29 RIGHT.  REPAIRED IAW SWPM 20-10.  OPS CHECKED GOOD.
